# SDR RRXA99471

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870TV
- Make and model: Doug DC-8-73F
- Aircraft serial: 46086
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 1620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION DAMAGE TO BOTTOM OF FLOOR BOARD IN AFT ACCESSORY COMPARTMENT AT STA 1620 BL 21R.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER IAW DC8 SRM 53-0-0, 51-1-21A, AND 51-3-0.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
